# SDR CALA2025072106764

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY PASSENGER CABIN LIGHTS M1673 FAILS BATTERY CAPACITY CHE CK.   BATTERY PACK M1673 FAILED CAPACITY CHECK. REMOVED INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51-06-9 60-895, OP. CHECKS GOOD
